Journal of Mathematical Sciences

, Volume 218, Issue 2, pp 161–166 | Cite as

Discrete Stable and Casual Stable Random Variables*


In this paper we introduce some new classes of discrete stable random variables that are useful for understanding a new general notion of stability of random variables called casual stability. Some examples of casual and discrete stable random variables are given. We also propose a class of discrete stable random variables for describing the of rating of a scientific work.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    F. W. Steutel and K. van Harn, “Discrete analogues of self-decomposability and stability,” Ann. Probab., 7, No. 5, 893–899 (1979).MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    L. B. Klebanov, G. M. Maniya, and I. A. Melamed, “A problem of Zolotarev and analogs of infinitely divisible and stable distributions in a scheme for summing a random number of random variables,” Theor. Probab. Appl., 29, No. 4, 791–794 (1985).MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    L. B. Klebanov and S. T. Rachev, “Sums of random number of random variables and their approximations with ν-accompanying infinitely divisible laws,” Serdica, 22, 471–498 (1996).MathSciNetMATHGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2016

Authors and Affiliations

  1. 1.Department of Probability and Mathematical StatisticsCharles UniversityPragueCzech Republic

Personalised recommendations